More documents from Chesher, Andrew
More documents from Journal of Econometrics

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Excess heterogeneity, endogeneity and index restrictions

[journal article]

Chesher, Andrew

fulltextDownloadDownload full text

(342 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract A discrete or continuous outcome is determined by a structural function in which the effect of some variables of interest is transmitted through a scalar index. Multiple sources of stochastic variation can appear as arguments of the structural function, but not in the index. There may be endogeneity, that is observable and unobservable variables may not be independently distributed. Conditions are provided under which there is local identification of measures of the relative sensitivity of the index to variations in pairs of its possibly endogenous arguments, namely ratios of partial derivatives of the index.
Classification Economic Statistics, Econometrics, Business Informatics
Free Keywords C10; C14; C50; C51; Control functions; Endogeneity; Identification; Index restrictions; Nonseparable models
Document language English
Publication Year 2009
Page/Pages p. 37-45
Journal Journal of Econometrics, 152 (2009) 1
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)